×

Found 4 Documents (Results 1–4)

100
MathJax

On a lower bound for the rate of convergence of multipoint Padé approximants of piecewise analytic functions. (English. Russian original) Zbl 1469.30079

Izv. Math. 85, No. 3, 351-366 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 13-29 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The Gonchar-Stahl \(\rho^2\)-theorem and associated directions in the theory of rational approximations of analytic functions. (English. Russian original) Zbl 1361.30061

Sb. Math. 207, No. 9, 1236-1266 (2016); translation from Mat. Sb. 207, No. 9, 57-90 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On equilibrium problems related to the distribution of zeros of the Hermite-Padé polynomials. (English. Russian original) Zbl 1335.31002

Proc. Steklov Inst. Math. 290, 256-263 (2015); translation from Tr. Mat. Inst. Steklova 290, 272-279 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification